# SDR AWXA200701094

- Difficulty date: August 13, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 60,316 hours, 41,039 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 507945
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-18 CHECK - NR 5983694, L1 DOOR AFT FRAME CRACKED, BEAM 12 - BEAM 13.  REPAIRED L1 DOOR AFT FRAME, BEAM 12 - BEAM 13 IAW USAIRWAYS EA 120231.
